MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SC-644
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously submitted on a summary report.Subsequently, medtronic has received additional information which is being submitted via this 3500a.Post market vigilance (pmv) led an evaluation of twenty nine devices.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the thread broke.The customer picked another suture to complete the case.No patient injury noted on this event.The product is expected to be returned for evaluation.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7316606
Report Number9612501-2018-00323
Device Sequence Number13490658
Product Code GAM
UDI-Device Identifier20884521034973
UDI-Public20884521034973
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberSC-644
Device Catalogue NumberSC-644
Device Lot NumberD6F0790X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1